NRAS
21,322 members25,068 posts

side effects of Celebrex

Hi All, 

 My Consultant on my last visit added Celebrex x2 with omeprazole and I've been taking them at night for about 3 weeks.. 

Not sure if anyone else has experienced this but I have had some severe IBS symptoms and bad gas in the last week.. (I've stopped taking them as I can't cope with the IBS) but I'm still having severe lower stomach cramps & gas 4 days on..  I could double up with the pain.. 

Do I call the Rhumy nurse and inform them? It's pointless calling the GP as it'll be 3 weeks before I get in..  I'm still taking the MTX & Luflonomide as usual daily.. 

This surely can't carry on for long now I've stopped taking them ?? Can't be doing with IBS, Ulcers AND RA/OA!! :O(

5 Replies
oldestnewest

Leflunomide can cause tummy upset Sara. Is this a new symptom? 

Reply

Yep.. Been on Luflonomide for 5 weeks now back for 3rd 2 week bloods on Tuesday next...  Maybe it doesn't agree with me.. 😩

Reply

You poor soul😢

I feel your pain. Never been to the loo so much since I started DMARDS. Better since Biologics.

I would phone your Rheumy Nurse, not good to have symptoms like the ones you describe. 

Best of luck, don't suffer in silence. Tell someone is my small advice.

Mx

Reply

Thank you so much... I think I do need to call them.. Take care! 

2 likes
Reply

You too

Mx

Reply

You may also like...